DSpace Repository

Review of the Splendid Perches, Callanthias (Percoidei: Callanthiidae)

Show simple item record

dc.contributor.author Anderson, William D., Jr.
dc.contributor.author Johnson, G. David
dc.contributor.author Baldwin, Carole C.
dc.date.accessioned 2015-10-19T13:58:22Z
dc.date.available 2015-10-19T13:58:22Z
dc.date.issued 2015
dc.identifier https://repository.si.edu/bitstream/handle/10088/27449/Amderson
dc.identifier.citation Transactions of the American Philosophical Society, 105(3): 1-126.
dc.identifier.uri http://hdl.handle.net/10088/27449
dc.title Review of the Splendid Perches, Callanthias (Percoidei: Callanthiidae)
dc.identifier.srbnumber 137523
dc.description.SIUnit NMNH ; NH-Vertebrate Zoology ; Peer-reviewed


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics